Journal Article

On the convergence of reduction-based and model-based methods in proof theory

Gilles Dowek

in Logic Journal of the IGPL

Volume 17, issue 5, pages 489-497
Published in print October 2009 | ISSN: 1367-0751
Published online August 2009 | e-ISSN: 1368-9894 | DOI: http://dx.doi.org/10.1093/jigpal/jzp022
On the convergence of reduction-based and model-based methods in proof theory

Show Summary Details

Preview

In the recent past, the reduction-based and the model-based methods to prove cut elimination have converged, so that they now appear just as two sides of the same coin. This paper details some of the steps of this transformation.

Keywords: Cut elimination; reducibility candidates; models; truth values algebras

Journal Article.  0 words. 

Subjects: Logic

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.